Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Official Side-effects katia

Posted by SUMMER2002 on September 10, 2003, at 22:01:33

In reply to Re: Official Side-effects fluffy, posted by katia on September 10, 2003, at 16:12:35

Hi Ladies,

Sometimes I feel like I'm eavesdropping on your conversations but it helps. I still question my BP diagnosis to the point my pdoc said fire me - what are you paying me for? This was after I went through two other pdocs. Oh well. He then went on to say I'm not my diagnosis etc etc etc.

Anyway, my point is that I am only on Lamicatal and feel fine for the most part. I'm at 250 mg. I may start welbutrin (spelling?) to help stop smoking - but a little bit nervous about changing anything. I am tired alot but I don't know if it from the lamicatal. I'm still taking flurazapam every night to help sleep. I quit for two nights and had some wild dreams. The second night I woke up crying (sobbing was more like it) from the dream. Pretty odd.

Take care

Patricia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SUMMER2002 thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/258942.html